# SDR 2008UALA00705

- Difficulty date: February 7, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 45,518 hours, 6,871 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3L EXTERIOR MED EMERGENCY LIGHT INOP.  SUSPECT FAULTY BULB. RELAMPED. OPS  CHECKED OK.  ACFT OK FOR SERVICE.
